MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MAK-NV¿; NEEDLE, CATHETER

MERIT MEDICAL SYSTEMS MAK-NV¿; NEEDLE, CATHETER
Catalog Number MAK-NV-013/A
Medical Device Problem Codes Break (1069); Fracture (1260); Material Separation (1562); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a pyelostomy procedure, the thin nitinol guide wire broke and the tip remained in the patient's kidney.The detached piece was removed with a foreign object removal set.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The device was examined visually and the complaint is confirmed.Root cause could not be determined.A review of the complaint database was performed and one similar complaint for this lot number was found.A review of the device history record was performed and no exception documents were identified.

Brand Name
MAK-NV¿
Common Device Name
NEEDLE, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key22521302
Report Number3011642792-2025-00058
Device Sequence Number8058945
Product Code GCB
UDI-Device Identifier00884450088838
UDI-Public00884450088838
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberMAK-NV-013/A
Device Lot NumberI3093130
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown